# SDR TRBA2007091

- Difficulty date: November 2, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 26,013 hours, 24,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPAIRED LAMP IAW JIC NR 33-50-00.  OP CK OK.
